# SDR FDEA201012084618

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Corroded
- Location: Bs 1080-1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN STRINGER 27L, FROM BS 1080 TO 1110.  CUT OUT DAMAGED SECTION  OF STR 27L,  21" LONG  IAW SRM 53-10-3 FIG 1 REV 103    FABRICATED STRINGER SECTION FROM BAC1498-145, 7075 T62  21" LONG AND 2 SPLICES FROM BAC1498-131,  7075 T6  14 1/4" X 14 3/8"  LONG IAW SRM 53-10-3 FIG 1 AND 53-10-2  FIG 9  INSTALLED STRINGER AND SPLICES IAW SRM 51-30-2 AND 53-10-3 FIG 1
